MAUDE Adverse Event Report: IMPLANT DIRECT SYBRON MANUFACTURING LLC HT 3.0; HEX TOOL

IMPLANT DIRECT SYBRON MANUFACTURING LLC HT 3.0; HEX TOOL
Catalog Number HT3.0
Medical Device Problem Codes Separation Failure (2547); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Failure of Implant (1924); Unspecified Infection (1930)
Date of Event 03/01/2019
Type of Reportable Event Serious Injury
Event or Problem Description
Per complaint (b)(4), a patient experienced an intraoral infection.During clinical procedure, the implant driver got stuck inside their dental implant.The implant was removed.

Brand Name
HT 3.0
Common Device Name
HEX TOOL
Manufacturer (Section D)
IMPLANT DIRECT SYBRON MANUFACTURING LLC
3050 east hillcrest dr.
thousand oaks CA 91362
MDR Report Key8671320
Report Number3001617766-2019-00251
Device Sequence Number11305907
Product Code NDP
UDI-Device Identifier10841307119654
UDI-Public10841307119654
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Dentist
Remedial Action Inspection
Type of Report Initial
Report Date (Section B) 06/05/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberHT3.0
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/07/2019
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/07/2019
Initial Report FDA Received Date06/05/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age73 YR